# SDR UPS98826182

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Engine: Cfm56
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35051542
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE NR 1 SHUTDOWN DUE TO OIL LOSS.  REPLACED STARTER.  FOUND STARTER SHEARED AND INTERNALLY FAILED.  SHAFT AREA HAD DAMAGE ON STARTER.
